# SDR ASAA9810075

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Mismanufactured
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND APU 'Z' FRAME HAS TOO SHORT OF EDGE DISTANCE ON AFT 10 RIVETS.  REPAIRED PER ASA EA 5240-01032.  (M)
